Jump to content
Important Survey - Please Participate ×

Wanting off Ativan Forever


[mo...]

Recommended Posts

I am joining to hear from others on the best way to rid myself of Ativan forever. I started taking

it about ten years ago, was off until about 6 months ago, on again for three weeks, off two months and now

back on for three days.  I'm taking .125 in the morning only, try not to take it but have horrible body aches,

neuropathy and insomnia in the a.m.

Link to comment
Share on other sites

Hello momanxietyslayer, Welcome to BenzoBuddies!

 

We're glad you found us, we can help you rid yourself of the Ativan, could you tell us a bit more about your situation?  You mention being off the drug until recently, did you taper it and how long were you benzo free?  Did you experience withdrawal symptoms when you got off the Ativan before?  Do you keep going back to it because you haven't fully recovered and are using it to help you with the withdrawal symptoms?

 

I'll give you some resources so you can see the methods of tapering we support and when you're ready you can start a thread to ask our other members for suggestions.  You may also want to connect with others about your symptoms so I'll give you a link to our support board.

 

Planning your taper (Taper Plans)

 

Withdrawal Support (during your taper)

 

Ask questions if you have them, we're here to help.

 

Pamster

 

 

 

Link to comment
Share on other sites

Hello ,

 

Yes, I have gone back to Ativan to help with the withdrawal symptoms. I now know, that wasn't such a great idea.

Link to comment
Share on other sites

Oh dear, I understand, I reached for Ambien after my cold turkey and it made things much worse for me, so I know how that can happen.  Once I got rid of that my body was able to fully recover, we can't keep putting the poison in and expect to get better, unfortunately the only way out is through.  :(
Link to comment
Share on other sites

I have 3 pills left at .5 milligrams.  I really don't want to ask my GP for more in order to taper.  He's already written me off as just a person that has anxiety

and that I just have to deal with it.  Can I taper with these or just stop cold turkey and stop using the lorazapam to help with the withdrawal symptoms?

Thanks, in advance.....

Link to comment
Share on other sites

I feel you can safely stop taking the Ativan now or if you want, you can take the last three .5 mg pills but really, you're just delaying the inevitable.  It's probably time to reach for different solutions to your symptoms, we can offer tools and support, I hope you'll use us to help you get past this.

 

Link to comment
Share on other sites

×
×
  • Create New...